Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Immersions into manifolds of constant negative curvature


Author: Edsel F. Stiel
Journal: Proc. Amer. Math. Soc. 18 (1967), 713-715
MSC: Primary 53.74
DOI: https://doi.org/10.1090/S0002-9939-1967-0212743-4
MathSciNet review: 0212743
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] L. H. Amaral, Hypersurfaces in non-euclidean spaces, Doctoral dissertation, University of California, Berkeley, 1964.
  • [2] R. L. Bishop and R. J. Crittenden, Geometry of manifolds, Academic Press, New York, 1964. MR 0169148 (29:6401)
  • [3] B. O'Neill, Immersion of manifolds of nonpositive curvature, Proc. Amer. Math. Soc. 11 (1960), 132-134. MR 0117683 (22:8459)
  • [4] -, Umbilics of constant curvature immersions, Duke Math. J. 32 (1955), 149-160. MR 0180951 (31:5181)
  • [5] T. Otsuki, On the existence of solutions of a system of quadratic equations and its geometrical application, Proc. Japan Acad. 29 (1953), 99-100. MR 0060281 (15:647e)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53.74

Retrieve articles in all journals with MSC: 53.74


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0212743-4
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society